# SDR N6WA2012092901

- Difficulty date: September 29, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 19,376 hours, 13,218 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR SHOWS OPEN WHEN DOOR IS CLOSED.  RESET SYS, OP'S CHECKED GOOD IAW AMM 52-70-04.
